# SDR YTRR040408001

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N18HT
- Make and model: Bell 206B-3
- Aircraft serial: 2210
- Aircraft time: 16,023 hours
- Engine: Allsn 250B*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: E23057112
- Part serial: TB30155
- Condition: Cracked
- Location: Engine
- Part time: 1,544 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE PILOT EXPERIENCED A DECELERATION OF THE ENGINE AND LOSS OF POWER. ON INSPECTION FOUND THE NR 2-3 COMPRESSOR WHEEL HAD SHED A BLADE WHICH SUBSEQUENTLY DESTROYED THE REMAINING COMPRESSOR WHEELS. NO FOD DAMAGE NOTED AS NR 1 COMPRESSOR WHEEL STILL IN TACT AND UNDAMAGED.
